# SDR DALA14006853740

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 38,143 hours, 17,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND OVERHEAD LIGHTS INOPERATIVE FROM ROW 21-24ABC.  MAINTENANCE R & R BATTERY PACK IAW AMM 33-51-06.  OPS TESTED OK.
